Skip to content

Intermittent Turbulence in Self-Similar Cascades

Mandelbrot, B. B. (1974). Intermittent Turbulence in Self-Similar Cascades: Divergence of High Moments and Dimension of the Carrier. Journal of Fluid Mechanics, 62(2), 331-358.

Type
Journal article
Intellectual base
Primary research
Year
1974
Volume
62
Issue
2
Pages
331-358
DOI
10.1017/s0022112074000711
DOI registrant
Cambridge University Press
Link
https://doi.org/10.1017/S0022112074000711
Cited from
mathematics, physics

Cited by

3 citations across 3 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 3 of 3 citations: 3 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:d59af7370823 · see in the full table